Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

New anticoagulant med

Premium Questions

Dr. Kaushal Bhavsar MD

Father in law is going to be put on a non- warfarin blood thinner for pulmonary emboli as soon as the heparin clears them up. Don't know which one and don't have a list of his meds (out of state) so can ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Benard Shehu MD

meds, which include ticagrelor ( Brilinta ). My doctor also told me me that there is not a definitive ... years just taking regular heart attack meds. Is that correct? She said that surgery is typically done ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr.  Shafi Ullah Khan MD

will cymbalta act like a blood thiner? View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Prasad MD

started feeling any paralysis ,,,i foubd i have Anticoagulant blood disorder and. Antiphospholipid ...,,,my entire leg..knee..below and above.,my shin, hurt so badly..am already on enuff pain meds...,no more... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Robert Galamaga MD

I am trying to learn more about Lupus Anticoagulant Disorder ... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)

Public Forum Discussions

Dr. Shruti Rijhwani MD

I m 31..I have lupus anticoagulant blood clotting disorder, I have cervical disc disease in which ... comfortable. Is it due to meds or something more? Id hate to bother dr for something im doing wrong or can... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr. Sivayogi MD

. They have him on pain meds for the pain in the other leg which started 2days ago however, the Dr.s have ... View answer

Answered by : Dr. Sivayogi ( Internal Medicine Specialist)
Dr. Prakash H Muddegowda MD

I have been diagnosed with right atrial thrombosis and am on anticoagulants andaspirin. Recently blood tests revealed total cholestrol at 467 and ldl at 197 needing second opinion and further treatment ... View answer

Answered by : Dr. Prakash H Muddegowda ( Geriatrics Specialist)
Dr. Divya Agarwal MD

I AM TRYING TO FIND OUT EXACTLY WHAT LUPUS ANTICOAGULANT BLOODCLOTTING DISORDER IS? I HEARD RUMORS THAT IT AFFECTS YOUR ORGANS AND CAN TURN INTO CANCER AND HAS THREE STAGES...IS THIS TRUE? MY DOCTORS WON T ANSWER ... View answer

Answered by : Dr. Divya Agarwal ( Rheumatologist)
Dr. Ashish Ranjan MD

I have idiopathic pulmonary fibrosis. I take heart medication including iscover, Lipitor atacand dilatrend. I have seen NEPRINOL - serrapaptese -claims to help in scar tissue removal is it ok to take NEPRINOL while on... View answer

Answered by : Dr. Ashish Ranjan ( General & Family Physician)

Mobile Questions and Answers

Dr.  Soumya MD

Hi Are you on anticoagulant medicines ?

Dr.  Divakara MD

HI Theoretically there is increased risk of bleeding when you take Manforce with an anticoagulant . But it you intent to take Manforce once in a while then no problem . You can go ahead. But if you intent to...